# SDR AALA2020091539022

- Difficulty date: September 11, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 72,766 hours, 9,229 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: MN1604
- Condition: Failed
- Location: Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED (SHORT TERM STORAGE): 3L DOOR EMERGENCY POWER ASSIST SYSTEM GREEN TEST LIGHT DID NOT COME ON WHEN EMERGENCY POWER ASSIST SYSTEM IS ARMED.  REMOVED AND REPLACED EMERGENCY POWER ASSIST SYSTEM 9V BATTERY AT DOOR 3L AND PERFORMED SUCCESSFUL OPS TEST, IAW AMM 52-11-20.
